Emmanuel Hebey
Emmanuel Hebey
Professeur des universités, Mathématiques, Université de Cergy-Pontoise
Verified email at u-cergy.fr - Homepage
Cited by
Cited by
Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities: Sobolev Spaces and Inequalities
E Hebey
American Mathematical Soc., 2000
Sobolev spaces on Riemannian manifolds
E Hebey
Springer Science & Business Media, 1996
Blow-up Theory for Elliptic PDEs in Riemannian Geometry (MN-45)
O Druet, E Hebey, F Robert
Blow-up Theory for Elliptic PDEs in Riemannian Geometry (MN-45), 2009
Paneitz-type operators and applications
Z Djadli, E Hebey, M Ledoux
Duke Mathematical Journal 104 (1), 129-169, 2000
Introduction à l'analyse non linéaire sur les variétés
E Hebey
Diderot, 1997
The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds
E Hebey, M Vaugon
Duke Mathematical Journal 79 (1), 235-279, 1995
Meilleures constantes dans le théoreme d’inclusion de Sobolev
E Hebey, M Vaugon
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 13 (1), 57-93, 1996
The Program in Geometric Analysis: Sharp Sobolev Inequalities and Related Problems: Sharp Sobolev Inequalities and Related Problems
O Druet, E Hebey
American Mathematical Soc., 2002
Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients
E Hebey, F Robert
Calculus of Variations and Partial Differential Equations 13 (4), 491-517, 2001
Sobolev spaces in the presence of symmetries
E Hebey
Sobolev Spaces on Riemannian Manifolds, 90-105, 1996
On some nonlinear equations involving the -Laplacian with critical Sobolev growth
F Demengel, E Hebey
Advances in Differential equations 3 (4), 533-574, 1998
Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth
E Hebey, M Vaugon
Journal of functional analysis 119 (2), 298-318, 1994
A Variational Analysis of Einstein–Scalar Field Lichnerowicz Equations on Compact Riemannian Manifolds
E Hebey, F Pacard, D Pollack
Communications in mathematical physics 278 (1), 117-132, 2008
Optimal Nash's inequalities on Riemannian manifolds: the influence of geometry
O Druet, E Hebey, M Vaugon
International Mathematics Research Notices 1999 (14), 735-779, 1999
Le probleme de Yamabe équivariant
E Hebey, M Vaugon
Bulletin des sciences mathématiques (Paris. 1885) 117 (2), 241-286, 1993
Harmonic coordinates, harmonic radius and convergence of Riemannian manifolds
E Hebey, M Herzlich
Rend. Mat. Appl.(7) 17 (4), 569-605, 1997
Changements de métriques conformes sur la sphere-Le probleme de Nirenberg
E Hebey
Bull. Sci. Math 114 (2), 215-242, 1990
Optimal Sobolev inequalities on complete Riemannian manifolds with Ricci curvature bounded below and positive injectivity radius
E Hebey
American Journal of Mathematics 118 (2), 291-300, 1996
Blow-up examples for second order elliptic PDEs of critical Sobolev growth
O Druet, E Hebey
Transactions of the American Mathematical Society 357 (5), 1915-1929, 2005
From best constants to critical functions
E Hebey, M Vaugon
Mathematische Zeitschrift 237 (4), 737-767, 2001
The system can't perform the operation now. Try again later.
Articles 1–20